MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE

PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE
Model Number 989803137631
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hair Loss (1877); Insufficient Information (4580)
Date of Event 02/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to philips that hair was removed from the patient when removing the electrode.No additional information has been provided at this time.
 
Additional Manufacturer Narrative
The customer returned nine unused devices that were part of the same lot for evaluation.The devices were visually inspected under magnification for damage and defects at the electrode hub.No abnormalities were observed.A torque test was performed on all devices and the peak insertion torque was found to be within the specification.No needles were found to be bent or deformed after removal.No visual defects were found on the provided samples.Based on the investigation performed, philips determined that there is no product malfunction, no product defect, and no record of deviations during a product history review.H3 other text : see h10.

Brand Name
FETAL SPIRAL ELECTRODE
Common Device Name
FETAL SPIRAL ELECTRODE
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13667846
Report Number1218950-2022-00193
Device Sequence Number5516402
Product Code HGP
UDI-Device Identifier20884838007431
UDI-Public20884838007431
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K030691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803137631
Device Catalogue Number989803137631
Device Lot Number214461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown